MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 18; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 18; HIP FEMORAL STEM
Model Number L20318
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Within (b)(4) hcp reported a former revision of a ceramic hip head +9 because of instability under stem sintering of a corail stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated the following: the inlay was not revised in (b)(6) 2019.The hip stem was sintered preoperatively.Intraoperatively, there was no change in position or loosening of the stem.Revision only of the competitor´s hip head to another (longer) competitor´s hip head.There was no revision of the hip stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: dhr review details: 1) quantity manufactured: (b)(4).2) date of manufacture: 23 ¿ september - 2015.3) any anomalies or deviations identified in dhr: n/a.4) expiry date: 31-august-2020.5) ifu reference: w90942 rev.F.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.1) quantity manufactured: (b)(4), 2) date of manufacture: 23 ¿ september - 2015, 3) any anomalies or deviations identified in dhr: n/a, 4) expiry date: 31-august-2020, 5) ifu reference: w90942 rev.F.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Device history lot: dhr review details: 1) quantity manufactured: (b)(4), 2) date of manufacture: 23 ¿ september - 2015, 3) any anomalies or deviations identified in dhr: n/a, 4) expiry date: 31-august-2020, 5) ifu reference: w90942 rev.F.

Brand Name
CORAIL2 NON COL HO SIZE 18
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16626519
Report Number1818910-2023-06662
Device Sequence Number19947740
Product Code LZO
UDI-Device Identifier10603295258087
UDI-Public10603295258087
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20318
Device Catalogue NumberL20318
Device Lot Number5257527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/03/2023
05/09/2023
05/10/2023
05/17/2023
06/06/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/11/2023
05/10/2023
05/11/2023
05/22/2023
06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 18.; HIP BALL BIOLOX 32 +9 12/14.; PINN MAR NEUT 32IDX58OD.; PINNACLE SECTOR II CUP 58MM.; UNK ADAPTOR.; UNK HIP ACETABULAR CUP PINNACLE.; UNK HIP FEMORAL HEAD CERAMIC.; UNK HIP FEMORAL HEAD CERAMIC.; UNK HIP FEMORAL STEM CORAIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown